On decoupling of massless modes in NCOS theories

S. Hyun, S. Lee, H. Shin

Research output: Contribution to journalArticle

Abstract

We revisit the decoupling phenomenon of massless modes in non-commutative open string (NCOS) theories. We check the decoupling by explicit computation in (2 + 1) or higher dimensional NCOS theories and recapitulate the validity of the decoupling to all orders in perturbation theory.

Original languageEnglish
Pages (from-to)293-297
Number of pages5
JournalEuropean Physical Journal C
Volume26
Issue number2
DOIs
Publication statusPublished - 2002 Dec 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Engineering (miscellaneous)
  • Physics and Astronomy (miscellaneous)

Cite this